Hey guys! My name is Sam and I'm 16, male.
Okay I know im supposed to start these blog things on day 1 but I didnt realy think of it till now. lol.
So right now it is July 17 and I started Accutane on July 8.
So right now I am on 40mg and my skin basically SUCKS. Idk how to explain it but my skin is getting better but then its getting worse? Idk but its gross. Like, I have a bunch of SCABS everywhere on my forhead and on my jawline! its horrible. And what I dont get is that I dont even pop my pimples! Like after every shower, theres always a bunch of blood and green or yellow stuff on the towel -_- Idk what the hell is wrong but its doing that! So I dont even know how its supposed to heal because I dont pick at my skin, but it bleeds after a shower, thus forming a scab! Urggh. It like a never ending cycle! Oh and its not only when I shower, its when I wash my face too! Its like, the scab gets dissovled when it gets wet so the clot dissapears and it bleeds! ITS ANNOYING!! And im very gently when I wash my face too! But when I do it hurts because of all the pimples Like right now, my forhead is INFESTED with pimples.
And Idk about you guys but I hate CETAPHIL cleanser! I hate how it feels! I hate how it doesnt lather -_- I find that rather annoying how it just sits there like someone just cummed all over your face. Ugh.
Oh and side effects, yes my face is starting to flake alot! So when I go out, I have to put a realy moisturizing moisturizer. I use cetaphil which sucks cos it has oil and breaks me out -_- But when I use oil free, I FLAKE. And I cant flake because it makes my foundation look gross. YES, I use foundation because theres no way im going out looking like a pizza. and fyi, I only started using it BECAUSE OF MY ACNE... haters form a line.
Anyways, back to side effects. Im also experiencing alot of back pain, like all across my spine and stuff. And OH!.. CHEST PAINS. They hurt like a bitch but there pretty random or when I wake up or something. &My lips.. I guess you could say dry but they dont look dry? Idk but it feels dry and skin is kinda coming off so I use Aquaphor. Works great.
Uhm, I think thats all with sideeffects and yeah. Questions? I'll update in a few.
That is.. if anyone is ever reading. lol doubt it. "PAGE VISITS:0" LOL